# SDR CA991231038

- Difficulty date: November 23, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 7,157 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: MPN1612001
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL TO GATE, NOSE OLEO COLLAPSED. CORROSION FOUND ON NOSE GEAR PISTON LOWER END AT AXLE FITTING BOLT HOLE AREA. CORROSION ON PISTON, AXLE FITTING, BOLT BUSHING AND AXLE FITTING.
